# SDR ASAA2021110436536

- Difficulty date: November 4, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 52,433 hours, 15,589 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 010039
- Condition: Faulty
- Location: E/E Rack E5-2
- Part time: 19,948 hours, 6,156 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC P/RST ON AFTER LANDING ON ROLL OUT. ON SHUT DOWN WITH IRS SWITCHES IN OFF POSITION, BOTH RIGHT AND LEFT GPS SHOWING LAT/LONG. GROUNDED - YES. REMOVED AND REPLACED RH FMC COMPUTER PER B737-800 AMM 34-61-02-000-801/AMM 34-61-02-400-801. PERF PERFORMANCE FACTORS ADJUSTMENT PER B737-800 AMM 34-61-00-800-801. SOFTWARE LOAD PER AMM 34-61-00/201. ACCOMPLISHED FMCS OPS TEST PER AMM 34-61-00-710-801 OPS TEST PASSED. ALSO ACCOMPLISHED MMR BITE TEST PER B737-800 FIM 34-51 TASK 801 BITE TEST PASSED. ACCOMPLISHED ADIRU BITE PER FIM 34-21 TASK 801 NOTHING IN INFLIGHT FAULTS AND NOTHING IN CURRENT STATUS.
